# SDR ASAA2021120236776

- Difficulty date: December 2, 2021
- Submitted: December 4, 2021
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 41,160 hours, 11,735 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Solenoid
- Part number: 3205482
- Part serial: 11454
- Condition: Failed
- Location: #1 Engine
- Part time: 39,128 hours, 11,242 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING THERMAL ANTI ICE VALVE FAILED. GROUNDED - YES. REPLACED WING TAI. ALL OPS NML REF B737-800 MM 30-11-12. GROUND VERIFICATION SATISFACTORY. SEAMC ETOPS MIKE NOTIFIED.
